# SDR MASA2017040112712

- Difficulty date: April 1, 2017
- Submitted: April 2, 2017
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 33,994 hours, 24,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUM FLOOR STRIP ROW 8 INOP. PLACED ON MEL.
